# SDR SIMA201910287004

- Difficulty date: October 27, 2019
- Submitted: October 30, 2019
- Operation: Air carrier
- Aircraft: N673AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145797
- Aircraft time: 38,050 hours, 33,161 cycles
- Engine: Rroyce AE3007A1
- System (JASC): 7510 · Engine Anti-Icing System
- Part: Anti-Ice Valve
- Condition: Failed
- Location: Inoperative
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

E-1 ANTI-ICE FAIL ON TAKEOFF WITH ENGINE ANTI-ICE DISAGREE CAUTION-C/A-DEFERRED ENG-1 ANTI-ICE VALVE PER MEL 30-11, AUTH# 100923DM-C, EXPIRATION 11-06-19. M PROCEDURES C/W. RAR E1 ANTI ICE VALVE IAW E-1 ANTI-ICE FAIL ON TAKEOFF WITH ENGINE ANTI-ICE DISAGREE CAUTION-C/A-DEFERRED ENG-1 ANTI-ICE VALVE PER MEL 30-11, AUTH# 100923DM-C, EXPIRATION 11-06-19. M PROCEDURES C/W. RAR E1 ANTI ICE VALVE IAW AMM 30-21-01 OPS CHECK GOOD MEL RESTOREDAMM 30-21-01 OPS CHECK GOOD MEL RESTORED
